Alert archive / North Dakota / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 3, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at May 17, 2018, 3:26 PM CDT for Sioux County, North Dakota. It was in force for 64 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 17, 2018, 3:26 PM CDT (20:26 UTC)
- Expired
- May 17, 2018, 4:30 PM CDT
- In force
- 64 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Sioux County, ND
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 17, 4:10 PM CDT | HAIL 1 | Selfridge, ND | HEAVY RAINFALL AND QUARTER SIZED HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 44 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 8.4 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 162 J/kg
- Mixed-layer CIN
- -315 J/kg
- Mixed-layer LCL
- 1589 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
227
WUUS53 KBIS 172026
SVRBIS
NDC085-172130-
/O.NEW.KBIS.SV.W.0003.180517T2026Z-180517T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Bismarck ND
326 PM CDT THU MAY 17 2018
The National Weather Service in Bismarck has issued a
* Severe Thunderstorm Warning for...
Southeastern Sioux County in south central North Dakota...
* Until 430 PM CDT
* At 325 PM CDT, a severe thunderstorm was located 9 miles north of
Walker, or 9 miles west of Selfridge, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near,
Selfridge around 340 PM CDT.
Other locations impacted by this severe thunderstorm include
Porcupine.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4609 10133 4614 10125 4614 10123 4615 10121
4615 10119 4618 10119 4621 10113 4621 10112
4632 10096 4615 10063 4613 10063 4612 10062
4594 10070 4595 10128
TIME...MOT...LOC 2025Z 253DEG 31KT 4604 10113
HAIL...1.00IN
WIND...60MPH
$$
SIMOSKO5 follow-up statements
186
WWUS53 KBIS 172044
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
344 PM CDT THU MAY 17 2018
NDC085-172130-
/O.CON.KBIS.SV.W.0003.000000T0000Z-180517T2130Z/
Sioux ND-
344 PM CDT THU MAY 17 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR SOUTHEASTERN SIOUX COUNTY...
At 344 PM CDT, a severe thunderstorm was located near Selfridge,
moving east at 30 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
this severe thunderstorm will remain over mainly rural areas of
southeastern Sioux County, including the following locations:
Porcupine.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4613 10123 4614 10125 4614 10123 4615 10121
4615 10119 4618 10119 4621 10113 4621 10112
4632 10096 4615 10063 4613 10063 4612 10062
4594 10070 4595 10121
TIME...MOT...LOC 2044Z 252DEG 27KT 4608 10098
HAIL...1.50IN
WIND...60MPH
$$
SIMOSKO278
WWUS53 KBIS 172050
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
350 PM CDT THU MAY 17 2018
NDC085-172130-
/O.CON.KBIS.SV.W.0003.000000T0000Z-180517T2130Z/
Sioux ND-
350 PM CDT THU MAY 17 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR SOUTHEASTERN SIOUX COUNTY...
At 350 PM CDT, a severe thunderstorm was located near Selfridge,
moving east at 30 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Selfridge and Porcupine.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4613 10120 4615 10121 4615 10119 4618 10119
4621 10113 4621 10112 4632 10096 4615 10063
4613 10063 4612 10062 4594 10070 4595 10115
TIME...MOT...LOC 2050Z 253DEG 28KT 4608 10097
HAIL...2.00IN
WIND...60MPH
$$
SIMOSKO812
WWUS53 KBIS 172105
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
405 PM CDT THU MAY 17 2018
NDC085-172130-
/O.CON.KBIS.SV.W.0003.000000T0000Z-180517T2130Z/
Sioux ND-
405 PM CDT THU MAY 17 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR SOUTHEASTERN SIOUX COUNTY...
At 405 PM CDT, a severe thunderstorm was located near Selfridge,
moving east at 35 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Selfridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4619 10106 4617 10092 4615 10063 4613 10063
4612 10062 4594 10070 4595 10103
TIME...MOT...LOC 2105Z 263DEG 28KT 4603 10082
HAIL...2.00IN
WIND...60MPH
$$
SIMOSKO533
WWUS53 KBIS 172117
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
417 PM CDT THU MAY 17 2018
NDC085-172130-
/O.CON.KBIS.SV.W.0003.000000T0000Z-180517T2130Z/
Sioux ND-
417 PM CDT THU MAY 17 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR SOUTHEASTERN SIOUX COUNTY...
At 416 PM CDT, a severe thunderstorm was located 6 miles southwest of
Fort Yates, moving east at 35 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Public report of quarter sized hail and heavy downpours 1 mile west
of Selfridge.
This severe thunderstorm will remain over mainly rural areas of
southeastern Sioux County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4616 10092 4615 10063 4613 10063 4612 10062
4594 10070 4595 10091
TIME...MOT...LOC 2116Z 254DEG 29KT 4604 10073
HAIL...1.00IN
WIND...<50MPH
$$
SIMOSKO036
WWUS53 KBIS 172130
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
430 PM CDT THU MAY 17 2018
NDC085-172140-
/O.EXP.KBIS.SV.W.0003.000000T0000Z-180517T2130Z/
Sioux ND-
430 PM CDT THU MAY 17 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SIOUX COUNTY HAS
EXPIRED...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been allowed to expire. However small hail and heavy rain are still
possible with this thunderstorm.
A severe thunderstorm watch remains in effect until 1000 PM CDT for
south central North Dakota.
LAT...LON 4616 10092 4615 10063 4613 10063 4612 10062
4594 10070 4595 10091
TIME...MOT...LOC 2130Z 253DEG 31KT 4606 10063
$$
SIMOSKOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 2:56 PM CDT, 30 minutes earlier.
Area forecast discussion, May 17, 2:56 PM CDT, 30 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 256 PM CDT Thu May 17 2018 .SHORT TERM...(This evening through Friday) Issued at 237 PM CDT Thu May 17 2018 Convection ongoing with the morning activity cooling the surface temperatures resulting in added Convective inhibition to overcome. Currently teh thunderstorms over south central North dakota appear to be elevated and less of a severe threat as a result of the cooling. Tonight, the thunderstorm complex expected to form over western South Dakota will move northeast into Southwest and south central North Dakota this evening and overnight and abundant rainfall still expected across central North Dakota tonight. Isolated severe potential still remains in place later this evening and overnight. Storm total rainfall of 1 to 2 inches still looks reasonable with the abundant PW that models see. Overnight lows in the lower 40s northwest to around 60 southeast. Friday will see the best chance move north then diminish by evening. .LONG TERM...(Friday night through Thursday) Issued at 237 PM CDT Thu May 17 2018 Scattered frost is still possible Saturday morning and Sunday morning as a cold high pressure moves into the region. This may eventually require a frost advisory for portions of teh north central and southwest. Highs both days should be in the 60s to lower 70s. After that a slow moderating trend into the 70s will be seen through the end of the week with slight chances for showers and thunderstorms Wednesday and Thursday. && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) Issued at 1234 PM CDT Thu May 17 2018 Scattered showers and thunderstorms will continue this taf period. Periods of heavier showers and/or severe thunderstorms will result in mvfr cigs/vsbys, favoring the 00z through 12z Friday timeframe. Widespread showers will then continue through the day Friday resulting in continued mvfr cigs and vsbys. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...WAA LONG TERM...WAA AVIATION...KS
Hazardous weather outlook, May 17, 3:19 PM CDT, 7 minutes before
Hazardous Weather Outlook National Weather Service Bismarck ND 319 PM CDT Thu May 17 2018 NDZ001>005-009>013-182030- Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward- McHenry-Pierce- 319 PM CDT Thu May 17 2018 This Hazardous Weather Outlook is for portions of north central North Dakota and northwest North Dakota. .DAY ONE...This Afternoon and Tonight Thunderstorms are possible this afternoon and evening. Some could be strong with winds up to 50 mph. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Scattered thunderstorms are possible Friday. Severe weather is not expected. .SPOTTER INFORMATION STATEMENT... Weather spotters may be needed. NDZ017>023-025-031>037-040>048-050-051-182030- McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells-Foster- Golden Valley-Billings-Stark-Morton-Burleigh-Kidder-Stutsman- Slope-Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan-La Moure- McIntosh-Dickey- 319 PM CDT Thu May 17 2018 /219 PM MDT Thu May 17 2018/ This Hazardous Weather Outlook is for portions of northwest North Dakota, south central North Dakota, southeast North Dakota, and southwest North Dakota. .DAY ONE...This Afternoon and Tonight Scattered severe thunderstorms are possible along and south of Highway 200. The main hazards will be large hail up to golfball size and damaging wind gusts up to 70 mph. A few tornadoes and very heavy rainfall are also possible with severe storms. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Thunderstorms are possible southeast on Friday. .SPOTTER INFORMATION STATEMENT... Weather spotters will likely be needed this afternoon and evening along and south of Highway 200. waa
In the hours before
Special weather statement, May 17, 10:43 AM CDT, 4 hours 43 minutes before
Special Weather Statement
National Weather Service Bismarck ND
1043 AM CDT THU MAY 17 2018
NDZ034-035-046-171630-
Morton ND-Burleigh ND-Emmons ND-
1043 AM CDT THU MAY 17 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL BURLEIGH...
SOUTHEASTERN MORTON AND NORTHWESTERN EMMONS COUNTIES UNTIL 1130 AM
CDT...
At 1043 AM CDT, Doppler radar was tracking a strong thunderstorm 10
miles southwest of St. Anthony, or 24 miles south of Mandan, moving
northeast at 40 mph.
Penny size hail and wind gusts to 40 mph will be possible with this
storm.
Locations impacted include...
Flasher, Solen, St. Anthony, Fort Rice, Breien, Hazelton Recreation
Area and Huff.
Very heavy rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek shelter
inside a building or vehicle.
&&
LAT...LON 4637 10105 4637 10117 4645 10125 4672 10086
4671 10047 4643 10057 4639 10080 4638 10081
4640 10086 4639 10087 4639 10088 4641 10088
4639 10092 4636 10094 4633 10105
TIME...MOT...LOC 1543Z 237DEG 35KT 4648 10101
SIMOSKOSpecial weather statement, May 17, 11:04 AM CDT, 4 hours 22 minutes before
Special Weather Statement
National Weather Service Bismarck ND
1104 AM CDT THU MAY 17 2018
NDZ047-048-050-051-171645-
La Moure ND-Dickey ND-Logan ND-McIntosh ND-
1104 AM CDT THU MAY 17 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN LAMOURE...
WESTERN DICKEY...SOUTHEASTERN LOGAN AND EASTERN MCINTOSH COUNTIES
UNTIL 1145 AM CDT...
At 1104 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Lehr to near Ashley. Movement was northeast at
35 mph.
Penny size hail and wind gusts to 40 mph will be possible with these
storms.
Locations impacted include...
Ashley, Kulm, Lehr, Fredonia, Danzig and Green Lake.
Very heavy rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek shelter
inside a building or vehicle.
&&
LAT...LON 4633 9952 4649 9906 4629 9887 4596 9893
4594 9918 4594 9947
TIME...MOT...LOC 1604Z 244DEG 29KT 4629 9938 4598 9934
SIMOSKOSpecial weather statement, May 17, 11:52 AM CDT, 3 hours 34 minutes before
Special Weather Statement
National Weather Service Bismarck ND
1152 AM CDT THU MAY 17 2018
NDZ034-045-046-171730-
Sioux ND-Morton ND-Emmons ND-
1152 AM CDT THU MAY 17 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SIOUX...
SOUTHEASTERN MORTON AND NORTHWESTERN EMMONS COUNTIES UNTIL 1230 PM
CDT...
At 1151 AM CDT, Doppler radar was tracking a strong thunderstorm over
Solen, or 19 miles northwest of Fort Yates, moving northeast at 45
mph.
Penny size hail and wind gusts to 40 mph will be possible with this
storm.
Locations impacted include...
Hazelton, Solen, Cannon Ball, Prairie Knights Resort, Fort Rice,
Breien, Hazelton Recreation Area and Huff.
Very heavy rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek shelter
inside a building or vehicle.
&&
LAT...LON 4622 10082 4638 10095 4663 10066 4657 10017
4629 10035
TIME...MOT...LOC 1651Z 240DEG 39KT 4635 10079
SIMOSKOLocal storm report, May 17, 12:11 PM CDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1211 PM CDT THU MAY 17 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM HAIL 5 SE BANTRY 48.45N 100.53W
05/17/2018 E1.00 INCH MCHENRY ND PUBLIC
HAIL ESTIMATED DURING THE 0900-0930 TIME
FRAME.
&&
RKSpecial weather statement, May 17, 2:48 PM CDT, 38 minutes before
Special Weather Statement National Weather Service Bismarck ND 248 PM CDT THU MAY 17 2018 NDZ036-037-046>048-050-172030- La Moure ND-Kidder ND-Logan ND-McIntosh ND-Stutsman ND-Emmons ND- 248 PM CDT THU MAY 17 2018 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN LAMOURE... SOUTHEASTERN KIDDER...LOGAN...NORTHERN MCINTOSH...EAST CENTRAL EMMONS AND SOUTHERN STUTSMAN COUNTIES UNTIL 330 PM CDT... At 248 PM CDT, Doppler radar was tracking strong thunderstorms along a line extending from 7 miles northwest of Medina to near Strasburg. Movement was east at 35 mph. Penny size hail will be possible with these storms. Locations impacted include... Jamestown, Napoleon, Medina, Wishek, Strasburg, Gackle, Tappen, Streeter, Buchanan, Spiritwood Lake, Cleveland, Lehr, Eldridge, Sydney, Windsor, Fredonia, Crystal Springs, Chase Lake, Burnstad and Danzig. Very heavy rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek shelter inside a building or vehicle. && LAT...LON 4612 10021 4705 9949 4714 9847 4607 9924 TIME...MOT...LOC 1948Z 262DEG 30KT 4696 9941 4616 10009 SIMOSKO
Special weather statement, May 17, 3:25 PM CDT, 1 minute before
Special Weather Statement
National Weather Service Bismarck ND
325 PM CDT THU MAY 17 2018
NDZ047-050-172100-
Logan ND-McIntosh ND-
325 PM CDT THU MAY 17 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN LOGAN AND MCINTOSH
COUNTIES UNTIL 400 PM CDT...
At 325 PM CDT, Doppler radar was tracking a strong thunderstorm over
Wishek, or 18 miles northwest of Ashley, moving northeast at 40 mph.
Nickel size hail and wind gusts to 50 mph will be possible with this
storm.
Locations impacted include...
Ashley, Wishek, Lehr, Fredonia, Burnstad, Danzig, Green Lake and
Beaver Lake State Park.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek shelter
inside a building or vehicle.
&&
LAT...LON 4602 9988 4628 9988 4629 9992 4634 9992
4660 9914 4613 9900 4600 9901
TIME...MOT...LOC 2025Z 243DEG 37KT 4626 9960
HARGROVEThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 9:06 PM CDT | Special Weather Statement | BIS | Slope | 24 min |
| May 16, 11:58 PM CDT | Special Weather Statement | BIS | Williams | 47 min |
| May 17, 12:17 AM CDT | Special Weather Statement | BIS | Williams | 43 min |
| May 17, 1:55 AM CDT | Special Weather Statement | BIS | Williams | 50 min |
| May 17, 2:37 AM CDT | Special Weather Statement | BIS | Bowman | 38 min |
| May 17, 3:15 AM CDT | Special Weather Statement | BIS | Bowman | 45 min |
| May 17, 5:36 AM CDT | Special Weather Statement | BIS | Adams | 39 min |
| May 17, 7:15 AM CDT | Special Weather Statement | BIS | Adams | 45 min |
| May 17, 8:09 AM CDT | Special Weather Statement | BIS | Ward | 36 min |
| May 17, 8:18 AM CDT | Special Weather Statement | BIS | LaMoure | 42 min |
| May 17, 8:26 AM CDT | Special Weather Statement | BIS | Dickey | 49 min |
| May 17, 8:33 AM CDT | Special Weather Statement | BIS | McHenry | 42 min |
| May 17, 8:41 AM CDT | Severe Thunderstorm Warning | BIS | McHenry | 64 min |
| May 17, 8:49 AM CDT | Special Weather Statement | BIS | Renville | 41 min |
| May 17, 9:54 AM CDT | Special Weather Statement | BIS | Bottineau | 51 min |
| May 17, 10:25 AM CDT | Special Weather Statement | BIS | LaMoure | 50 min |
| May 17, 10:43 AM CDT | Special Weather Statement | BIS | Morton | 47 min |
| May 17, 11:04 AM CDT | Special Weather Statement | BIS | McIntosh | 41 min |
| May 17, 11:52 AM CDT | Special Weather Statement | BIS | Emmons | 38 min |
| May 17, 2:48 PM CDT | Special Weather Statement | BIS | Logan, McIntosh, Stutsman | 42 min |
| May 17, 3:25 PM CDT | Special Weather Statement | BIS | Logan, McIntosh | 35 min |
| May 17, 3:36 PM CDT | Severe Thunderstorm Warning | BIS | Dickey, Logan, McIntosh | 54 min |
| May 17, 4:52 PM CDT | Severe Thunderstorm Warning | BIS | Emmons | 45 min |
| May 17, 5:27 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Sioux | 36 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.